MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; PROLYSTICA HP ENZYMATIC MANUAL CLEANER DYE & FRAGRANCE

STERIS CORPORATION PROLYSTICA; PROLYSTICA HP ENZYMATIC MANUAL CLEANER DYE & FRAGRANCE
Model Number 1C2308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility did not provide the lot number for the prolystica hp enzymatic manual cleaner dye & fragrance subject of the reported event.As the lot number was not provided a review of the device history record (dhr) can not be performed.The products safety data sheet (sds) and label both state that gloves should be worn while handling the prolystica hp enzymatic manual cleaner dye & fragrance.The sds states, "personal protective equipment should be selected based upon the conditions under which this product is handled or used.Protective clothing.Gloves.Protective goggles.Wear rubber gloves or latex-free gloves." the prolystica hp enzymatic manual cleaner dye & fragrance label states, "wear eye protection, protective clothing, protective gloves." the user facility was provided a copy of the sds and counseled on the importance of wearing personal protective equipment (ppe) while handling prolystica hp enzymatic manual cleaner dye & fragrance.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee obtained a rash on their hands and stomach after handling prolystica hp enzymatic manual cleaner dye & fragrance.The employee sought and received medical treatment.
 
Additional Manufacturer Narrative
Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.Udi related data quality updates only - alignment with gudid.

Brand Name
PROLYSTICA
Common Device Name
PROLYSTICA HP ENZYMATIC MANUAL CLEANER DYE & FRAGRANCE
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18151576
Report Number1937531-2023-00004
Device Sequence Number6721595
Product Code FLG
UDI-Device Identifier00724995154363
UDI-Public(01)00724995154363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C2308
Device Catalogue Number1C2308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown